# SDR USAA2011072700008

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 33,073 hours, 19,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A5076
- Condition: Failed
- Location: Service Door
- Part time: 63,127 hours, 7,770 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR SLIDE FAILED EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED AFT RIGHT DOOR SLIDE (R2).
